# SDR AALA20012096

- Difficulty date: December 1, 2001
- Submitted: January 31, 2002
- Operation: Air carrier
- Aircraft: N7062A
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 474
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA - DURING OVERNIGHT MAINTENANCE, EMERGENCY LIGHTS AT ROWS 7C THROUGH 18C DIM.  REPLACED BATTERY PACK AND CHARGER.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
